Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

619 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
Hölzermann, J., & Lin, Q., 2019. Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion , Center for Mathematical Economics Working Papers, no.613, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
Pahlke, M., 2019. A Note on Dynamic Consistency in Ambiguous Persuasion, Center for Mathematical Economics Working Papers, no.611, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., & Ferrari, G., 2019. Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria, Center for Mathematical Economics Working Papers, no.605, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., & Ferrari, G., 2019. Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, no.608, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
Denk, R., Kupper, M., & Nendel, M., 2019. A Semigroup Approach to Nonlinear Lévy Processes, Center for Mathematical Economics Working Papers, no.610, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
Alaverdyan, S., & Zaharieva, A., 2019. Immigration, Social Networks and Occupational Mismatch, Center for Mathematical Economics Working Papers, no.612, Bielefeld: Center for Mathematical Economics.
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
Obradovic, L., 2019. Locally Constant Model Uncertainty Risk Measure, Center for Mathematical Economics Working Papers, no.609, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., & Rodosthenous, N., 2019. Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, no.589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., & Landwehr, J., 2018. Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, no.517, Version Januar 2018., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
Böhm, V., 2018. The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt, Center for Mathematical Economics Working Papers, no.602, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H., 2018. Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, no.606, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J., 2018. Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, no.582, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., & Riedel, F., 2018. Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, no.597, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., et al., 2018. Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, no.596, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., & Koch, T., 2018. An optimal extraction problem with price impact, Center for Mathematical Economics Working Papers, no.603, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M., 2018. Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, no.599, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H., 2018. Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, no.585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M., 2018. Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, no.588, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova, M., Quenez, M.-C., & Sulem, A., 2018. Superhedging prices of European and American options in a non-linear incomplete market with default, Center for Mathematical Economics Working Papers, no.607, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: harvard1

Export / Einbettung